# SDR PIDR2006002

- Difficulty date: June 8, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 42,804 hours, 24,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Tr Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED A CHAFED AREA ON AN EXISTING SRM ALUMINUM REPAIR DOUBLER ON THE RIGHT WING OUTBOARD FLAP MID-FLAP LEADING EDGE 20 INCHES FROM THE INBOARD END.  REPAIRED DAMAGED AREA IN ACCORDANCE WITH PACE AIRLINES REPAIR PROCEDURE REPORT EA 57-145 DATED 05/25/06 WITH FAA DER APPROVAL FORM 8110-3 DATED MAY 30, 2006.
